# SDR AALA20090423TUL11

- Difficulty date: April 2, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,772 hours, 35,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION UNDER FORWARD GIRT BAR BRACKET AT AFT SERVICE DOOR.  INSTALLED DOUBLER ON CUSP PER AARD 53-20-00-16.
